# SDR NE6A09160911BN

- Difficulty date: July 18, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N11BN
- Make and model: Cessna 414A
- Aircraft serial: 0311
- Aircraft time: 10,960 hours, 21,066 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 52000087CR
- Condition: Worn
- Location: Elevators
- Part time: 10,960 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100HR INSPECTION FOUND ELEVATOR CONTROL CABLE APPROXIMATELY 50 PERCENT WORN THROUGH.  THE SUBJECT WAS NEAR THE FLAP SYSTEM REDUCTION UNIT.  THERE IS A PHENOLIC CHAFE AREA FOR THE ELEVATOR CABLE TO RIDE ON.  THIS IS WHERE THE CABLE WAS WORN.  THERE WAS NO DAMAGE TO PHENOLIC INDICATING EXTREME PRESSURES.  CABLE TENSION WAS CORRECT AT TIME OF DISCOVERY.  NO APPARENT REASON FOR IMMEDIATE FAILURE.  SUSPECT THIS CABLE HAD NOT BEEN INSPECTED APPROPRIATELY, ZONE 151 TECH PUBS REV 34 PAGE 1-8 FIGURE 1-2.
